# SDR IPXA2018071631637

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 87,702 hours, 15,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Part number: 238126
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SIDE PNEUMATIC BOTTLE PRESSURE LOW. R&R SCHRADER VALVE PER IPC 52-11-33-01 P/N ON/OFF: 238126. SERVICED AIR PRESS CHK COND SATIS PER AMM 12-25-04/301 AND 52-11-04.
